# SDR REXA2019082701328

- Difficulty date: August 27, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 29,649 hours, 27,028 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3180721
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE HOUSING, INNER AFT ANGLE CRACKED. REMOVED AND REPLACED PAX DOOR HANDLE HOUSING INNER AFT ANGLE P/N 601R318072-1 IAW SRM 51-40-11 T/R51-42 AND SRM 51-42-06. OPS TEST GOOD.
